U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Can diet pills and blood pressure pills effect depo-provera shot?

1 doctor answer1 doctor weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
No it does not: No the Depo-Provera shot is not effected by diet pills and blood pressure pills.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 21-year-old female asked:
I had my 1 an only Depo-Provera shot in June started having unprotected sex about 3 or 4 weeks ago now I'm spotting blood could i be pregnant ?
Dr. Lori Semel
Pediatrics 36 years experience
Yes: You could be pregnant. You had unprotected sex. Do a pregnancy test. Good Luck
Created for people with ongoing healthcare needs but benefits everyone.
A 28-year-old female asked:
I'm on the Depo-Provera shot for about 8 years. Last 2 days when i wipe after i pee it's covered in blood but none is in my underwear? What could this be?
Dr. Elise Sadoun
Family Medicine 15 years experience
Spotting: Sometimes the blood has not dripped down onto the underwear yet by the time you use the restroom. I wouldn't worry about it. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old female asked:
Will donating blood after having a Depo-Provera provera (medroxyprogesterone) injection increase the risk of getting pragnent since the shot goes through blood?
Dr. Michael Finkelstein
Internal Medicine 38 years experience
No: You can donate safety no worries
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
Pregnant? Or something else? I asked a question a few weeks ago wondering if i was pregnant i had spotting about 3 weeks ago or more and got my Depo-Provera shot after i got a blood test to find out I have read that they can be to early to detect a pregn
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 32 years experience
Your : Your symptoms could be related to hormone changes, but as you are having pain and other symptoms including back pain I do think you should get evaluat... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 20-year-old female asked:
I'm on the Depo-Provera shot, and a friend told me it makes blood sugar go up. Is that true ? Should I get off of it ?
Dr. Jeffrey Juchau
Family Medicine 34 years experience
Side Effects: Depo-Provera does have as one of its potential side effects Glucose Intolerance. The medical data sheet says the cause of this is obscure, but for th... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.